# SDR FDEA201108063136

- Difficulty date: August 6, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363753
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 480 - STA 690, LBL 25.  REMOVED SEAT TRACK SECTION AND SPLICE IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK SECTION AND SPLICE, INSTALLED SEAT TRACK AND SPLICE IAW SRM 53-10-5 FIG 1 AND SRM  51-30-2.
